Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27401, 10 pages

DOI:10.4236/ojdm.2013.31013

 

Dominating Sets and Domination Polynomials of Square of Paths

 

A. Vijayan, K. Lal Gipson

 

Department of Mathematics, Nesamony Memorial Christian College, Marthandam, India
Department of Mathematics, Mar Ephraem College of Engineering and Technology, Kanayakumari District, India

 

Copyright © 2013 A. Vijayan, K. Lal Gipson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Vijayan and K. Gipson, "Dominating Sets and Domination Polynomials of Square of Paths," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 60-69. doi: 10.4236/ojdm.2013.31013.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.